# SDR CA050421001

- Difficulty date: April 18, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 14,288 hours, 21,301 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 82103
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AN OPERATOR HAS SUFFERED DAMAGE THEIR AIRCRAFT AS A RESULT OF AN NLG-UP LANDING.  THE PRELIMINARY INVESTIGATION HAS REVEALED THAT LINK HAS FAILED.
